# SDR DALA2019101805986

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N906DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64879
- Aircraft time: 3,362 hours, 1,317 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Failed
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3906- MISC- DECLARED EMERGENCY AFTER STARTING INTO INITIAL DESCENT, AIRCRAFT UNABLE TO FLY FMC PROFILE. STAB OUT OF TRIM ILLUMINATED. ELEC TRIM SWITCHES, CAPT AND FO INOP. FLEW FLAPS 15 APPROACH WITH MANUALLY CONTROLLING TRIM. CORRECTIVE ACTION: REMOVED AND REPLACED STAB TRIM MOTOR PER AMM 27-41. OPS TEST GOOD. (6334064).
